When i want to clean my house ... even after i have took my pain medicine... ive asked doctors ..most (all)dont have answers ... are you soppose to take pain med ... blood pressure med ... depression an aniexiety medicine all at the same time?i do when i wake up
Hi Lindagail, To answer your first question, it could be any number of things. Have you had a back injury in the past? If that is a yes then you need to see if your doctor can advise you on some simple streching when you first get up. I don't know how old you are, but I know even with my pain meds., which are pretty strong my hips hurt when I get up. How is the mattress you are sleeping on?, if it is too soft, too hard or too old you may have to think about replacing it. If that is the problem, and you can't afford one right now, try flipping it over every month as well as turning it around. When they just wear out in the same place and you sleep right there every night that could cause you to be sleeping in a rut (so to speak). All that said, what are your doctors orders on taking your medications?
Don't forget alot of doctors have a way of turning the table, your doctor is getting paid to treat you. Some doctors act as if they are doing us a big favor by answering questions. Try to write down what you want to ask him/her before your visit. As a general rule depression medication is taken at night. With your blood pressure med. it depends on how many times you are supposed to take it..mine is twice a day, I take one at night around 7p.m. and one at the same time in the morning. Pain medications are usually split up in different doses throughout the day, or only as needed. I am supposed to take my anti anxiety meds. twice a day so I usually take it at the same time I take my blood pressure med. I could really have made this answer alot shorter for you if I knew what medications you are supposed to take. The best thing is to ask your pharmacist, or give your doctor a call. They will usually call back at the end of their work day or have someone who has your file (a nurse) call you back. That's all I can really tell you without knowing your medications. I always think better safe than sorry, ask one of the people I mentioned above. I hope you get your problem solved and that it isn't too difficult. Please let me know how you make out. Fall Queen
sorry to hear about your back. if it still hurts when you take your pain meds, maybe you need something stronger. or maybe you have a kidney infection or something. nobody ever instructed me on how to take my meds either so i get up in the morning and take a pain pill, anxiety pill, anti-inflammatory, muscle relaxer, and a goody powder. this is my morning regimen! the dr told me to lay off of the goodys, but i just cant. i always have a headache and they work faster than anything else i've taken. pain meds dont knock out a headache! you'd think they would since they have tylenol ingredients in them. the dr said the goodys wont mix well with my lodine (anti-inflammatory) and can cause stomach problems. guess im just doomed, im the classic stubborn patient! good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2011 • 1 answer
Posted 13 Jan 2013 • 7 answers
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Posted 1 Dec 2014 • 1 answer
Posted 2 Aug 2015 • 2 answers